# SDR J7SA10241301

- Difficulty date: October 22, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N617FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452065
- Aircraft time: 4,883 hours, 3,996 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 74412135
- Part serial: 093301
- Condition: Failed
- Location: Rt Nacelle
- Part time: 4,883 hours, 3,996 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE FIRE INDICATION ON CLIMBOUT.  AIR DIVERSION. LANDING AND TAXI UNEVENTFUL.  C/W RESISTANCE CHECK OF ENGINE FIRE DETECT ELEMENTS. FOUND RT HOT SECTION LOOP INSULATION FAILED. R & R HOT SECTION FIRE LOOP.
